Polynomial values in linear recurrences, II

István Nemes, A. Pethő

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

We prove a necessary condition for the Diophantine equation Gm = P(x), with Gm a second order linear recurrence sequence and P(x) ∈ Z[x], to have infinitely many integral solutions, x, m.

Original languageEnglish
Pages (from-to)47-53
Number of pages7
JournalJournal of Number Theory
Volume24
Issue number1
DOIs
Publication statusPublished - 1986

Fingerprint

Linear Recurrence
Integral Solution
Diophantine equation
Necessary Conditions
Polynomial

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Polynomial values in linear recurrences, II. / Nemes, István; Pethő, A.

In: Journal of Number Theory, Vol. 24, No. 1, 1986, p. 47-53.

Research output: Contribution to journalArticle

Nemes, István ; Pethő, A. / Polynomial values in linear recurrences, II. In: Journal of Number Theory. 1986 ; Vol. 24, No. 1. pp. 47-53.
@article{516888334432411d8bfd8b824f46eec7,
title = "Polynomial values in linear recurrences, II",
abstract = "We prove a necessary condition for the Diophantine equation Gm = P(x), with Gm a second order linear recurrence sequence and P(x) ∈ Z[x], to have infinitely many integral solutions, x, m.",
author = "Istv{\'a}n Nemes and A. Pethő",
year = "1986",
doi = "10.1016/0022-314X(86)90056-9",
language = "English",
volume = "24",
pages = "47--53",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Polynomial values in linear recurrences, II

AU - Nemes, István

AU - Pethő, A.

PY - 1986

Y1 - 1986

N2 - We prove a necessary condition for the Diophantine equation Gm = P(x), with Gm a second order linear recurrence sequence and P(x) ∈ Z[x], to have infinitely many integral solutions, x, m.

AB - We prove a necessary condition for the Diophantine equation Gm = P(x), with Gm a second order linear recurrence sequence and P(x) ∈ Z[x], to have infinitely many integral solutions, x, m.

UR - http://www.scopus.com/inward/record.url?scp=0039472266&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0039472266&partnerID=8YFLogxK

U2 - 10.1016/0022-314X(86)90056-9

DO - 10.1016/0022-314X(86)90056-9

M3 - Article

AN - SCOPUS:0039472266

VL - 24

SP - 47

EP - 53

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

IS - 1

ER -